Portugaliae Mathematica


Full-Text PDF (31 KB) | Metadata | Table of Contents | PM summary
Volume 72, Issue 2-3, 2015, pp. 81–82
DOI: 10.4171/PM/1957

Published online: 2015-07-23

To the Jubilee of João Paulo de Carvalho Dias on the Occasion of his Seventieth Anniversary

Hugo Beirão da Veiga[1] and José Francisco Rodrigues[2]

(1) Università di Pisa, Italy
(2) FC Universidade de Lisboa, Portugal

No abstract available for this article.

No keywords available for this article.

Beirão da Veiga Hugo, Rodrigues José Francisco: To the Jubilee of João Paulo de Carvalho Dias on the Occasion of his Seventieth Anniversary. Port. Math. 72 (2015), 81-82. doi: 10.4171/PM/1957